Far Eastern Mathematical Journal

To content of the issue


On the uniqueness of solution to the inverse problem of determination parameters in the senior coefficient and the righthand side of an elliptic equation


Chernov A.V.

2016, issue 1, Ń. 96-110


Abstract
For the inverse problem of determination a finite set of numerical parameters in the senior coefficient and the righthand side of a linear elliptic equation of the second order we obtain sufficient conditions for the uniqueness of solution.

Keywords:
inverse parametric problem, senior coefficient, linear elliptic equation of the second order, Dirichlet problem

Download the article (PDF-file)

References

[1] A.D. Iskenderov, «Obratnaja zadacha ob opredelenii kojefficientov jellipticheskogo uravnenija», Differenc. uravnenija, 15:11 (1979), 858–867.
[2] P.N. Vabishhevich, «O edinstvennosti nekotoryh obratnyh zadach dlja jellipticheskih uravnenij», Differenc. uravnenija, 24:12 (1988), 2125–2129.
[3] R.A. Aliev, «Ob opredelenii neizvestnyh kojefficientov v kvazilinejnom jellipticheskom uravnenii», Vestnik JuUrGU. Ser. Matematika. Mehanika. Fizika, 32:5 (2011), 4–11.
[4] R.A. Aliev, «Ob odnoj obratnoj zadache dlja kvazilinejnogo uravnenija jellipticheskogo tipa», Izvestija Saratovskogo un-ta. Nov. ser. Ser. Matematika. Mehanika. Informatika, 11:1 (2011), 3–9.
[5] M.V. Klibanov, «Obratnye zadachi v celom i Karlemanovskie ocenki», Differenc. uravnenija, 20:6 (1984), 1035–1041.
[6] M.V. Klibanov, «Edinstvennost' v celom obratnyh zadach dlja odnogo klassa differencial'nyh uravnenij», Differenc. uravnenija, 20:11 (1984), 1947–1953.
[7] I.S. Vahitov, «Obratnaja zadacha identifikacii starshego kojefficienta v uravnenii diffuzii-reakcii», Dal'nevostochnyj matem. zhurnal, 10:2 (2010), 93–105.
[8] V.V. Solov'ev, «Obratnye zadachi opredelenija istochnika i kojefficienta v jellipticheskom uravnenii v prjamougol'nike», Zhurnal vychislit. matem. i matem. fiz., 47:8 (2007), 1365–1377.
[9] V.V. Solov'ev, «Obratnaja zadacha opredelenija kojefficientov v uravnenii Puassona v cilindre», Zhurnal vychislit. matem. i matem. fiz., 51:10 (2011), 1849–1856.
[10] Ja.T. Megraliev, «Ob odnoj obratnoj kraevoj zadache dlja jellipticheskogo uravnenija vtorogo porjadka s dopolnitel'nymi integral'nymi uslovijami», Vladikavkazskij matem. zhurnal, 15:4 (2013), 30–43.
[11] A.I. Egorov, Osnovy teorii upravlenija, Fizmatlit, M, 2004.

To content of the issue